# SDR SWAA2022011861661

- Difficulty date: January 15, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 57,927 hours, 30,809 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL AFT SIDE HAS ONE FASTENER HOLE WITH CRACKS EMANATING FROM HOLE. / [01] R&R PANEL 193D PER AMM 53-51-21.
